# SDR CA150814008

- Difficulty date: August 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Aircraft time: 225 hours
- Engine: Rroyce BR700710A220
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: False Indication
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF BRAKE TEMPERATURE INDICATION ON COCKPIT DISPLAY INCREASED RAPIDLY AFTER GEAR WAS SELECTED UP. CREW EXTENDED THE GEAR AND OBSERVED THE TEMPERATURE INDICATION TO DROP AND THEN SUBSEQUENTLY RISE. CREW ELECTED TO RETURN TO THE DEPARTURE AIRPORT AS A PRECAUTION.  POST SHUTDOWN INSPECTION REVEALED NO EVIDENCE OF BRAKE OVER TEMP. COCKPIT INDICATION SHOWED BRAKE TEMPERATURE TO BE NORMAL. NO FURTHER FAULTS FOUND.  AFFECTED BRAKE TEMPERATURE SENSOR WAS REPLACED AS A PRECAUTION.
